# SDR ASAA0180238

- Difficulty date: August 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FORWARD TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  REPAIRED CONNECTION WIRE AT ROW 3.  LIGHTS THEN OPERATED PROPERLY.  (M)
